Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dizziness, fatigue, nausea. Had abdominal pain. Done endoscopy. Related to periods but normal?

Hi for many years I have had a problem with dizziness and fatigue aswell as nausea! I had a few attacks last year of abdominal pain with violent attacks of sickness and diorreah but in hospital was just put down to gastritis and I had an endoscopy which also just found gastritis of the stomach lining! It was only one nurse that asked me if this tense to happen around the times of my period that made me think actually it may relate. After the last time I ended up in hospital I went on the depo injection and have not had any symptoms apart from fatigue and not had any periods until this week my symptoms returned and out of the blue I have a period so now I am thinking they are related but is this normal? I am sick of having no energy when I am only 24 and investigations are going no where as blood tests point out thyroid etc is normal! Can you help
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided by you, the following possibilities come to my mind :-

* Infection of the stomach by H.pylori (as manifested by chronic gastritis, nausea and repeated episodes of diarrhea. I strongly suggest that you take 2 weeks' course of anti-H.pylori therapy; followed by 3-6 months of anti-acid drug, such as, omeprazole, pantoprazole or rabeprazole. Also, a deworming course every month will cure your problems.

* Since you have been hospitalized a few times, a hospital-acquired infection with a bacteria called clostridium difficile is also a strong possibility.

* Thyroid problem (Hypothyroidism) in view of constant fatigue and irregular menstruation.

* Chronic mental stress/anxiety, which will be relieved with a few months' course of anti-depressant + anti-anxiety drug combination.

Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Sun, 17 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor